# SDR CALA2025062705988

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 75,823 hours, 13,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA NOTICED SLIGHT SMOKE SMELL ON T/O PRIOR TO REJECT REF AMM TASK 05-51-56-940-801-C1, SMOKE/ODOR EVENT QUESTIONNAIRE FORM WAS NOT COMPLETED BY CREW. SMOKE/ODOR WAS BRIEF AND DISAPATED QUICKLY. PERFORMED VISUAL INSPECTIONS AND OPS CHECKS OF AFT GALLEY EQUIPMENT (ALL OVENS, COFFEE MAKERS, WARMERS AND CHILLERS) WITH NO REOCCURANCE OR FINDINGS. PERFORMED APU AND BOTH AIR CONDITIONING PACK OPERATION WITH NO ODOR REOCCURANCE OR FINDINGS.  REPLACEMENTS OF PARTS OR "BURN-OUT". DISPOSITION OF EVENT COMPLETED.
